Top
10
Doctor insights on: Easy Cycle Pedal Exerciser

Share
2

2
Causes of pitting bilateral pedal oedema?

Causes of pitting bilateral pedal oedema?

Pitting edema: Bilateral can either be caused by systemic disease or localized causes. Systemically cardiac, liver or kidneys problems can cause edema. Locally . Tight clothing, thrombophlebitis or varicose veins can cause edema. ...Read more

See 1 more doctor answer
3

3
Why could my lower back (at the base of my spine) hurt when I pedal my bike up a hill?

Why could my lower back (at the base of my spine) hurt when I pedal my bike up a hill?

Possible disc issue: When you ride a bike up hill, one usually has to lean forward and also pedal harder, both of which put more pressure on your discs. You may have a subtle problem with the discs in your back. Don't hesitate to be seen if it gets worse. ...Read more

4

4
What causes pedal enema to go from unilateral to bilateral?

What causes pedal enema to go from unilateral to bilateral?

Depends on the cause: If related to CHF it may just mean its getting worse. If related to venous or lymphatic disease it likely means the other side has for some reason become affected likely due to progression of the process see your doctor to evaluate. ...Read more

7

7
What do you recommend for pedal edema?

Depends on cause: If related to venous insufficiency, compression stockings and elevation (keeping feet up). If due to volume overload, Lasix or other diuretic. If this is a new problem check with your doctor. ...Read more

See 1 more doctor answer
9

9
If I get pedal edema will my soles get puffy too?

If I get pedal edema will my soles get puffy too?

Most likely not: The tissues in your soles usually dose not swell much comparing to the rest of the foot. ...Read more

See 1 more doctor answer
10

10
What is pedal edema? Why do people get it?

Swollen feet.: Pedal edema (swollen feet) has any number of causes: venous disease, obesity, lymph problems, liver disease, kidney disease, or heart disease. High blood pressure often goes hand in had with these conditions. Some medicines (calcium channel blockers, thiazolidinediones, eg) can cause swelling too. ...Read more

See 1 more doctor answer